Downloads: 118

Files in This Item:
File Description SizeFormat 
ptep_ptv027.pdf1.52 MBAdobe PDFView/Open
Title: Symmetries and Feynman rules for the Ramond sector in open superstring field theory
Authors: Kunitomo, H.
Author's alias: 国友, 浩
國友, 浩
Issue Date: 21-Mar-2015
Publisher: Oxford University Press
Journal title: Progress of Theoretical and Experimental Physics
Volume: 2015
Issue: 3
Thesis number: 033B11
Abstract: We examine the symmetries of the action supplemented by the constraint in the WZW-type open superstring field theory. It is found that this pseudo-action has additional symmetries provided we impose the constraint after the transformation. Respecting these additional symmetries, we propose a prescription for the new Feynman rules for the Ramond sector. It is shown that the new rules reproduce the well-known on-shell four- and five-point amplitudes with external fermions.
Rights: © The Author(s) 2015. Published by Oxford University Press on behalf of the Physical Society of Japan. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited. Funded by SCOAP3
URI: http://hdl.handle.net/2433/200685
DOI(Published Version): 10.1093/ptep/ptv027
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.